# SDR ZZDA2009286

- Difficulty date: October 5, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB CUTOUT AREA HAS CORROSION STA FROM 954 TO 994.  INSTALLED AFT CARGO COMPARTMENT DOOR JAMB LOWER SPLICE REPAIR PER B717 SRM 53-20-15 REPAIR 7 FIGURE 201.  SEE NR 3797, 3829 AND 2382.
